“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 8520
School of Physics
  Title:   Dual Spikes- New Spiky String Solutions
1.  A.E. Mosaffa
2.  B. Safarzadeh
  Status:   Published
  Journal: JHEP
  Vol.:  08
  Year:  2007
  Pages:   017
  Supported by:  IPM
We find a new class of spiky solutions for closed strings in flat, AdS3AdS5 and R×S2( ⊂ S5) backgrounds. In the flat case the new solutions turn out to be T-dual configurations of spiky strings found in []. In the case of solutions living in AdS, we make a semi classical analysis by taking the large angular momentum limit. The anomalous dimension for these dual spikes is similar to that for rotating and pulsating circular strings in AdS with angular momentum playing the role of the level number. This replaces the well known logarithmic dependence for spinning strings. For the dual spikes living on sphere we find that no large angular momentum limit exists.

Download TeX format
back to top
scroll left or right